You have requested access to member only content.
Be aware of medication-related sunburn
One hazard to talk to patients about this summer is medication-related sunburn. There is a long list of medicines, such as antibiotics and antihistamines, that can cause photosensitivity as a side effect—making a patient more susceptible to UV light damage. When talking to your patients about the importance of staying hydrated and wearing sunblock, also warn them of possible photosensitive side-effects from their medications, says Bradley T. Truax, MD, principal consultant of the Truax Group.
This is an excerpt from members-only content. Please log in or become a member to access the full content.
Please Log InForgot username or password?
Not a member? Let's fix that!
A membership to Accreditation and Quality Compliance Center provides accreditation and safety professionals with a collection of continuously updated tools, best-practice strategies, and compliance tips developed by industry experts. With two membership options, you can customize your access level depending on your education and training needs.
Register to access the free content available on the site or become a member today. Click here for more information.
For questions and support, please call customer service: 1-800-650-6787.